Items where Author is "Apio, D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Adetunde, I. A, I. A. and Oladejo, N. K. and Apio, D. (2010) On the Generalisized Inverse of a Matrix. American Journal of Scientific Research, 7. pp. 77-89. ISSN 1450-223X

Adetunde, I. A. and Oladejo, N. K. and Apio, D. (2009) Application Of Generalized Inverse Of A Matirx To Models Not Of Full Rank. [Researcher. pp. 41-53. ISSN ISSN: 1553-9865

Adetunde, I. A. and Oladejo, N. K. and Apio, D. (2009) Application Of Generalized Inverse Of A Matirx To Models Not Of Full Rank. [Researcher, 1 (2). pp. 41-53. ISSN ISSN: 1553-9865

This list was generated on Thu Sep 19 17:48:20 2019 WAT.